# SDR 06FDEA03826

- Difficulty date: November 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK AT STA 965, X = -47.5 FOUND WITH NICK MARK.  MAIN DECK CARGO COMPARTMENT, SEAT TRACK AT STA 965, X = -47.5 CARRIED OUT REPAIR AS PER SRM 53-70-00 FIGURE 1 VOLUME I BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 901 TO STA 989, X = -47.5.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
